MAUDE Adverse Event Report: PERFUSION SYSTEMS AUTOLOG INSTRUMENT; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS AUTOLOG INSTRUMENT; APPARATUS, AUTOTRANSFUSION
Model Number ATLG110
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this autolog instrument had rbc's spilling into the waste bag.Use of instrument was unspecified.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that this autolog instrument had rbc's spilling into the waste bag was verified during service.The issue was resolved by replacing the sensor detector optics and service technician also found power on indicator bulb not illuminating, replaced bulb to correct problem.Preventative maintenance was performed per specifications.Medtronic received additional information that there was no noticeable damage on the instrument or disposable.Once the unit started to malfunction, there was noticeably a different audible noise from the bowl, and bowl was spinning at a different rate.The bowl was reseated but issue persisted., for the fill level, the entire cell saver volume to the patient (approximately 400ml) was returned from the collection bag, to the bowl, and to the waste bag.The error message kept saying pump speed error/ occlusion error.The approximate blood loss due to this leak was 400ml.Medtronic received additional information that no transfusion was required as a result of blood spill medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG INSTRUMENT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20050699
Report Number2184009-2024-00500
Device Sequence Number7971050
Product Code CAC
UDI-Device Identifier00613994667670
UDI-Public00613994667670
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATLG110
Device Catalogue NumberATLG110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight92 KG